Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 11, Pages 1283–1293 (Mi zvmmf1988)  

This article is cited in 17 scientific papers (total in 17 papers)

Iterative solution of strongly nonsymmetric systems of linear algebraic equations

M. A. Botchev, L. A. Krukier

Rostov-na-Donu

Full text: PDF file (1674 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:11, 1241–1251

Bibliographic databases:
UDC: 519.612
MSC: Primary 65F10; Secondary 65F35
Received: 15.05.1996

Citation: M. A. Botchev, L. A. Krukier, “Iterative solution of strongly nonsymmetric systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:11 (1997), 1283–1293; Comput. Math. Math. Phys., 37:11 (1997), 1241–1251

Citation in format AMSBIB
\Bibitem{BotKru97}
\by M.~A.~Botchev, L.~A.~Krukier
\paper Iterative solution of strongly nonsymmetric systems of linear algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 11
\pages 1283--1293
\mathnet{http://mi.mathnet.ru/zvmmf1988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1489502}
\zmath{https://zbmath.org/?q=an:0946.65018}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 11
\pages 1241--1251


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1988
  • http://mi.mathnet.ru/eng/zvmmf/v37/i11/p1283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Krukier L.A., “Convergence acceleration of triangular iterative methods based on the skew-symmetric part of the matrix”, Appl Numer Math, 30:2–3 (1999), 281–290  crossref  mathscinet  zmath  isi  scopus
    2. L. A. Krukier, L. G. Chikina, “Skew-symmetric iterative methods for solving stationary convection-diffusion problems”, Russian Math. (Iz. VUZ), 44:11 (2000), 58–71  mathnet  mathscinet  zmath
    3. Krukier L.A., Belokon T.V., “Iterative solution of steady convection-diffusion equation with dominant convection”, Analytical and Numerical Methods for Convection-Dominated and Singularly Perturbed Problems, 2000, 185–191  isi
    4. L. A. Krukier, L. G. Chikina, “A two-cycle triangular skew-symmetric iterative method for solving strongly asymmetric systems”, Russian Math. (Iz. VUZ), 45:5 (2001), 33–39  mathnet  mathscinet  zmath
    5. Krukier L.A., Chikina L.G., Belokon T., “Triangular skew-symmetric iterative solvers for strongly nonsymmetric positive real linear system of equations”, Appl Numer Math, 41:1 (2002), 89–105  crossref  mathscinet  zmath  isi  scopus
    6. Krukier B.L., “Product triangular iterative method for solution of linear equation systems with dominant skews-symmetric part”, Computational Fluid and Solid Mechanics 2003, 2003, 2031–2034  crossref  isi  scopus
    7. L. A. Krukier, T. S. Martynova, “Rasprostranenie primesi v zhidkokristallicheskom rastvore, nakhodyaschemsya vo vneshnem elektricheskom pole”, Matem. modelirovanie, 16:1 (2004), 3–11  mathnet  zmath
    8. Zh. Zh. Bai, L. A. Krukier, T. S. Martynova, “Two-step iterative methods for solving the stationary convection-diffusion equation with a small parameter at the highest derivative on a uniform grid”, Comput. Math. Math. Phys., 46:2 (2006), 282–293  mathnet  crossref  mathscinet  zmath
    9. T. S. Martynova, “Numerical solution of second order elliptical equations with mixed derivatives by effective iterative methods”, Math. Models Comput. Simul., 1:3 (2009), 370–382  mathnet  crossref  mathscinet  zmath
    10. Krukier L.A., Martynova T.S., Bai Zh.-Zh., “Product-type skew-Hermitian triangular splitting iteration methods for strongly non-Hermitian positive definite linear systems”, Journal of Computational and Applied Mathematics, 232:1 (2009), 3–16  crossref  mathscinet  zmath  adsnasa  isi  scopus
    11. L. A. Krukier, B. L. Krukier, “Convergence of skew-symmetric iterative methods”, Russian Math. (Iz. VUZ), 55:6 (2011), 64–67  mathnet  crossref  mathscinet
    12. Krukier L.A., Krukier B.L., Ren Zh.-R., “Generalized Skew-Hermitian Triangular Splitting Iteration Methods for Saddle-Point Linear Systems”, Numer. Linear Algebr. Appl., 21:1 (2014), 152–170  crossref  mathscinet  zmath  isi  elib  scopus
    13. L. A. Krukier, T. S. Martynova, “An effective iterative method for saddle point problems”, Math. Models Comput. Simul., 7:4 (2015), 331–338  mathnet  crossref  elib
    14. L. A. Krukier, B. L. Krukier, Yu-Mei Huang, “The skew-symmetric iterative method for solving the convection-diffusion-reaction equation with the alternating-sign reaction coefficient”, Num. Anal. Appl., 9:1 (2016), 57–65  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    15. T. S. Martynova, L. A. Krukier, “Chislennoe reshenie nelineinoi zadachi o naimenshikh kvadratakh, voznikayuschei pri issledovanii zagryaznyayuschikh veschestv v okruzhayuschei srede”, Matem. modelirovanie, 28:8 (2016), 82–96  mathnet  elib
    16. L. A. Krukier, T. S. Martynova, “Preconditioning of GMRES by the skew-Hermitian iterations”, Num. Anal. Appl., 9:3 (2016), 207–217  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    17. G. V. Muratova, T. S. Martynova, E. M. Andreeva, V. V. Bavin, Z.-Q. Wang, “Multigrid methods with PSTS- and HSS-smoothers for solving the unsteady Navier-Stokes equations”, Sib. elektron. matem. izv., 17 (2020), 2190–2203  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:214
    Full text:89
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021